Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Medication for burnt like blister for 2 year old - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2527 Questions

Doctor :   hi
Doctor :  
how can i help you?
User :   my 2 yr old woke up friday with what looked like a burn mark the size of a pencil eraser today its about the size of a dime and has a blister in the center what could it be?
Doctor :  
ok
Doctor :  
was there any insect bite?
Doctor :  
does it itch?
User :   she says it hurts
User :   and burns
Doctor :  
is there any redness, swelling, or increase in temperature over it?
Doctor :  
ok
Doctor :  
have you applied any lotion or cream on it?
User :   its red no swelling
Doctor :  
have you got it examined?
User :   not yet she has an appointmet tomorrow
Doctor :  
ok
Doctor :  
ok to give her a little soothing effect, you can apply Calamine lotion
User :   ok
Doctor :  
and get it examined by the physician
User :   does it sound like spider bite?
Doctor :  
and for the itching and burning you can also give OTC Allrest syrup
Doctor :  
2.5 ml per dose two times a day

Doctor :  
by the history and symptoms and the description given by you, it could probably be a spider bite.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor